Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 7:38 PM CDT for Anderson County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 7:38 PM CDT (00:38 UTC)
- Expired
- Apr 25, 2011, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Anderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 191 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:08 PM CDT | HAIL 0.88 | 4 Ssw Elkhart, TX | DIME TO NICKEL SIZE HAIL 4 MILES SSW OF ELKHART. |
| Apr 25, 8:27 PM CDT | HAIL 1.75 | Elkhart, TX | QUARTER TO GOLFBALL SIZED HAIL REPORTED IN ELKHART. 12 INCH TREE ALSO KNOCKED DOWN ACROSS FROM FM861. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WFUS54 KFWD 260038
TORFWD
TXC001-260130-
/O.NEW.KFWD.TO.W.0037.110426T0038Z-110426T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 738 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS 19 MILES WEST OF ELKHART...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
ELKHART AROUND 805 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
3154 9576 3157 9572 3162 9571 3165 9574
3161 9577 3165 9579 3165 9575 3168 9576
3165 9528
TIME...MOT...LOC 0038Z 274DEG 29KT 3156 9586
$$
85/NH2 follow-up statements
402
WWUS54 KFWD 260059
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT MON APR 25 2011
TXC001-260130-
/O.CON.KFWD.TO.W.0037.000000T0000Z-110426T0130Z/
ANDERSON TX-
759 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN ANDERSON COUNTY...
AT 759 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 10 MILES SOUTHWEST OF ELKHART...MOVING EAST
AT 30 MPH.
THE TORNADO WILL BE NEAR...
ELKHART AROUND 810 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
3154 9576 3157 9572 3162 9571 3165 9574
3161 9577 3165 9579 3165 9575 3168 9576
3165 9528
TIME...MOT...LOC 0059Z 270DEG 26KT 3157 9569
$$192
WWUS54 KFWD 260118
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT MON APR 25 2011
TXC001-260130-
/O.CON.KFWD.TO.W.0037.000000T0000Z-110426T0130Z/
ANDERSON TX-
818 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN ANDERSON COUNTY...
AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS. THIS TORNADO WAS LOCATED 4 MILES SOUTH OF ELKHART...
MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
RURAL SOUTHEASTERN ANDERSON COUNTY AT 830 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
3154 9576 3157 9572 3162 9571 3165 9574
3161 9577 3165 9579 3165 9575 3168 9576
3165 9528
TIME...MOT...LOC 0115Z 270DEG 26KT 3156 9555
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 7:01 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 25, 7:01 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 701 PM CDT MON APR 25 2011 .AVIATION... MAIN AVIATION WEATHER CONCERNS WITH THIS TAF PACKAGE WILL BE TIMING OF THE FRONT AND WIND SHIFT...THE POTENTIAL FOR REDEVELOPMENT OF THUNDERSTORMS ALONG THE RETREATING DRY LINE...THE RETURN OF MVFR CEILINGS AHEAD AND BEHIND THE COLD FRONT AND THE WIND SHIFT BACK TO SOUTH FLOW ON TUESDAY. THE DRY LINE CONTINUES TO LIFT BACK NORTHWEST OF THE METROPLEX TAF SITES. WE EXPECT A LIGHT...MAINLY SOUTH TO SOUTHEAST WIND THROUGH THE EVENING. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX TAF SITES AROUND 06Z AND SHORTLY AFTER IN WACO. THE WIND WILL TURN TO THE NORTHWEST WITH THE PASSAGE OF THE COLD FRONT AND INCREASE BETWEEN 10 AND 13 KNOTS. THE NORTHWEST WINDS WILL BE SHORT LIVED AS SURFACE LOW PRESSURE QUICKLY DEVELOPS IN WEST TEXAS TUESDAY AND RESULT IN A RETURN OF SOUTHEAST TO SOUTH WINDS. SOME BRIEF MVFR CEILINGS ARE POSSIBLE JUST AHEAD OF THE COLD FRONT IN WACO AND BEHIND THE COLD FRONT AT ALL SITES. ANY LOW CLOUDS THAT DO FORM WILL LIFT AND SCATTER BY MIDDAY TUESDAY WITH VFR CONDITIONS EXPECTED TUESDAY AFTERNOON. FOR NOW WE WILL LEAVE THUNDERSTORM CHANCES OUT OF THE TAFS AS FORCING ALONG THE DRYLINE THIS EVENING SHOULD BE WEAK. THERE IS STILL A POTENTIAL THAT SOME STORMS COULD DEVELOP WITH THE FRONT OVERNIGHT BUT CONFIDENCE IS LOW. 79 && .PREV DISCUSSION... /ISSUED 248 PM CDT MON APR 25 2011/ HIGH END SEVERE THREAT CONTINUES FOR THE REST OF TODAY..WITH TORNADO WATCHES COVERING ALL AREAS EAST OF THE COLD FRONT/DRY LINE. MIDDAY SOUNDING SHOWS ALMOST 5000 JOULES OF CAPE...THE MOST WE HAVE SEEN IN QUITE A WHILE. COLD FRONT/DRY LINE WILL SHUT OFF CONVECTION FROM THE WEST...BUT ON TUESDAY THE WARM SECTOR WILL STILL COVER EASTERN NORTH TEXAS AND AS FRONT RETREATS NORTH THERE REMAINS A THREAT FOR STORMS IN THE SOUTH AND EAST THROUGH TUESDAY NIGHT. ON WEDNESDAY THE NEXT SYSTEM PUSHES THE COLD FRONT THROUGH EARLY AND THE STORM THREAT SHUTS OFF FROM THE WEST AGAIN. BY MID DAY NORTH TEXAS SHOULD BE DONE WITH STORMS FOR A FEW DAYS. EXPECT A DRIER ATMOSPHERE AND SOME SUBSIDENCE...AND THUS A CAP...THROUGH FRIDAY. NEXT FRONT PUSHES IN SATURDAY AND HAVE CONTINUED THE LOW POPS FOR THAT SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 85 57 76 51 / 30 10 20 5 5 WACO, TX 64 93 57 82 48 / 40 20 20 5 5 PARIS, TX 62 80 55 72 49 / 50 20 40 30 5 DENTON, TX 58 83 53 75 46 / 30 10 20 5 5 MCKINNEY, TX 59 84 55 75 48 / 40 10 30 10 5 DALLAS, TX 59 86 57 77 53 / 30 10 20 5 5 TERRELL, TX 62 84 55 77 48 / 40 20 30 10 5 CORSICANA, TX 70 88 57 80 49 / 50 20 20 5 5 TEMPLE, TX 66 95 58 85 48 / 40 20 20 5 5 MINERAL WELLS, TX 57 88 53 77 46 / 10 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/30
Hazardous weather outlook, Apr 25, 7:31 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 731 PM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270045- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 731 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT FOR THE EAST AND SOUTHEAST SECTIONS OF NORTH TEXAS THROUGH 10 PM. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN SECTIONS OF NORTH TEXAS THROUGH THE EVENING. SEVERE THUNDERSTORMS ARE LIKELY WITH HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS. LOCALLY HEAVY RAINFALL AND SOME FLASH FLOODING IS ALSO POSSIBLE. THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST OVERNIGHT AS A COLD FRONT MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE EAST OF INTERSTATE 35 TONIGHT.
In the hours before
Local storm report, Apr 25, 7:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 2 SW FAIRFIELD 31.70N 96.19W
04/25/2011 FREESTONE TX TRAINED SPOTTER
BRIEF ROPE TORNADO TOUCHDOWN 2 TO 3 MILES SW OF
FAIRFIELD.Local storm report, Apr 25, 7:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL FAIRFIELD 31.72N 96.17W
04/25/2011 E1.00 INCH FREESTONE TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN FAIRFIELD.Special weather statement, Apr 25, 7:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT MON APR 25 2011
TXZ146-260100-
NAVARRO TX-
732 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CORSICANA...MOVING EAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA AND
NAVARRO.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3200 9607 3185 9640 3197 9665 3217 9650
3211 9617 3202 9605
TIME...MOT...LOC 0033Z 289DEG 37KT 3200 9640Local storm report, Apr 25, 7:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL FAIRFIELD 31.72N 96.17W
04/25/2011 E2.50 INCH FREESTONE TX TRAINED SPOTTER
UP TO TENNISBALL SIZE HAIL IN FAIRFIELD.Local storm report, Apr 25, 7:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 2 SW FAIRFIELD 31.70N 96.19W
04/25/2011 E1.75 INCH FREESTONE TX TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED 2 MILES SW OF FAIRFIELD.Local storm report, Apr 25, 7:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 2 N OAKWOOD 31.53N 95.80W
04/25/2011 LEON TX LAW ENFORCEMENT
2 SPOTTED. ONE JUST OFF THE GROUND, ONE FULLY ON THE
GROUND.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:11 PM CDT | Tornado Warning | FWD | Freestone, Leon | 49 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 58 min |
| Apr 25, 7:28 PM CDT | Tornado Warning | FWD | Freestone | 19 min |
| Apr 25, 7:32 PM CDT | Special Weather Statement | FWD | Navarro | 28 min |
| Apr 25, 7:51 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 39 min |
| Apr 25, 7:57 PM CDT | Tornado Warning | FWD | Freestone, Leon | 33 min |
| Apr 25, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 63 min |
| Apr 25, 8:30 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 25, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Apr 25, 9:21 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 9:29 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Apr 25, 9:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 25, 10:13 PM CDT | Special Weather Statement | FWD | Leon | 32 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 30 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 57 min |
| Apr 26, 3:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 26, 3:28 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 47 min |
| Apr 26, 3:33 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 61 min |
| Apr 26, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 52 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 51 min |
| Apr 26, 4:00 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 45 min |
| Apr 26, 4:13 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 47 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 60 min |
| Apr 26, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 62 min |
| Apr 26, 4:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 52 min |
| Apr 26, 4:41 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 64 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 32 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | FWD | Leon | 23 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 30 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 26, 5:09 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 51 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 30 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 50 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 32 min |
| Apr 26, 5:33 PM CDT | Tornado Warning | FWD | Hill, Navarro | 42 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | FWD | Van Zandt | 48 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 59 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 40 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 66 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 65 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 40 min |
| Apr 26, 6:11 PM CDT | Tornado Warning | FWD | Navarro | 49 min |
| Apr 26, 6:26 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 49 min |
| Apr 26, 6:27 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 63 min |
| Apr 26, 6:31 PM CDT | Tornado Warning | FWD | Falls, Limestone, McLennan | 44 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 62 min |
| Apr 26, 6:43 PM CDT | Tornado Warning | FWD | Henderson | 47 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 21 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.